... go away after adjusting to the new medicine?
aamamc; Sorry you have not gotten an answer yet. But it does list several side effects with stomach from indigestion to sour stomach ,bloating and stomach discomfort or upset
swelling So you may want to call your doctor and double check. It does say take with a full glass of water without regards to food. But best to see what the doctor says about the stomach problems hope this helps you out..Chuck1957 Have a good day.
my stomach started bloating within a week of starting Lisinopril. I showed my doctor how big it got when I took the pill. I went off of it for several days and my stomach slimmed down. It still causing
bloating when I take it. It also caused me to gain 26 lbs. The doctor wont take me off of it.
MY advice is to get another drug. I read where it may cause other problems and was involved in lawsuit.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Recently diagnosed hypertension. Started lisinopril 20mg one time per day. Is?
Updated 5 Dec 2009 • 2 answers
Updated 29 May 2014 • 1 answer
Updated 27 Jul 2015 • 3 answers
Updated 24 Nov 2017 • 2 answers
Updated 4 Aug 2018 • 1 answer